Alert archive / Illinois / Flash Flood Watches in 2013
Flash Flood Watch 2, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Apr 19, 2013, 10:39 AM CDT for Sangamon County, Illinois. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2013, 10:39 AM CDT (15:39 UTC)
- Expired
- Apr 20, 2013, 5:44 AM CDT
- In force
- 19 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- -198 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WGUS63 KILX 191539 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1039 AM CDT FRI APR 19 2013 ILZ051-192300- /O.NEW.KILX.FF.A.0002.130419T1539Z-130419T2300Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 1039 AM CDT FRI APR 19 2013 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * UNTIL 6 PM CDT THIS EVENING * AT 1036 AM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. THE DAM OPERATOR HAS REDUCED FLOW THIS MORNING. HOWEVER...THERE IS POTENTIAL THAT THE RATE OF FLOW WILL NEED TO BE RESUMED AT A HIGHER RATE. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BARKER
3 follow-up statements
919 WGUS63 KILX 192242 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 542 PM CDT FRI APR 19 2013 ILZ051-201045- /O.EXT.KILX.FF.A.0002.000000T0000Z-130420T1200Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 542 PM CDT FRI APR 19 2013 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY NOW IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * THROUGH SATURDAY MORNING * WATER CONTINUES TO BE RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. THE DAM OPERATOR HAS REDUCED FLOW...HOWEVER...THERE IS POTENTIAL THAT THE RATE OF FLOW WILL NEED TO BE RESUMED AT A HIGHER RATE THIS EVENING OR OVERNIGHT. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SMITH
376 WGUS63 KILX 201002 FFAILX FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 502 AM CDT SAT APR 20 2013 ILZ051-201200- /O.CON.KILX.FF.A.0002.000000T0000Z-130420T1200Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 502 AM CDT SAT APR 20 2013 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * UNTIL 7 AM CDT THIS MORNING * WATER CONTINUES TO BE RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. THE DAM OPERATOR HAS REDUCED FLOW...HOWEVER...THERE IS POTENTIAL THAT THE RATE OF FLOW WILL NEED TO BE RESUMED AT A HIGHER RATE EARLY THIS MORNING. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SHIMON
107 WGUS63 KILX 201044 FFAILX FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 544 AM CDT SAT APR 20 2013 ILZ051-201145- /O.CAN.KILX.FF.A.0002.000000T0000Z-130420T1200Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 544 AM CDT SAT APR 20 2013 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IS CANCELLED... THE WATER RELEASES OVER THE SPAULDING DAM HAVE BEEN REDUCED...AND SHOULD CONTINUE TO REMAIN BELOW LEVELS NECESSARY FOR A FLASH FLOOD WATCH. THEREFORE...THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY HAS BEEN CANCELLED. $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Apr 19, 3:30 AM CDT, 7 hours 9 minutes earlier.
Area forecast discussion, Apr 19, 3:30 AM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT FRI APR 19 2013 .DISCUSSION... ISSUED 330 AM CDT FRI APR 19 2013 WILL CANCEL THE FLASH FLOOD WATCH OVER EAST CENTRAL IL WITH THE 4 AM FORECAST PACKAGE. THOUGH FLOOD RELATED WARNINGS AND ADVISORYS CONTINUE THIS MORNING FOR SEVERAL COUNTIES IN EASTERN/SE IL AND ACROSS NORTHERN COUNTIES. 00Z MODELS ARE IN FAIR AGREEMENT INTO THIS WEEKEND AND WILL USE A BLEND. MET AND MAV TEMPS FAIRLY CLOSE TOO THROUGH SUNDAY AND STAYED CLOSE TO THIS GUIDANCE. SHORT TERM...TODAY THROUGH SUNDAY NIGHT STRONG 988 MB LOW PRESSURE DEEPENING NEAR EAGLE RIVER AND IRON RIVER NEAR THE WI AND UPPER MI BORDER WITH ITS COLD FRONT PUSHING EAST ALONG THE IN/OH BORDER. STEADY HEAVY RAINS HAVE SHIFTED INTO EASTERN IL EARLY THIS MORNING AND WILL CANCEL THE FLASH FLOOD WATCH OVER EAST CENTRAL IL A FEW HOURS EARLY (THAT WAS IN EFFECT UNTIL 7 AM). BRISK WEST WINDS 15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH USHERING IN COOLER TEMPS IN THE UPPER 30S AND LOWER 40S. WIND CHILLS WERE IN THE MID 20S TO LOWER 30S. STRONG 528 DM 500 MB LOW WAS OVER THE UPPER MS VALLEY WITH LARGE/STRONG UPPER LEVEL TROF EXTENDING SOUTHWARD INTO TEXAS. MODELS DEEPEN LOW PRESSURE TO 985 MB OVER EASTERN LAKE SUPERIOR BY 18Z/1 PM TODAY AND TO 982 MB INTO WESTERN QUEBEC BY SUNSET. STRONG UPPER LEVEL TROF TO SHIFT EAST INTO IL BY SUNSET. THIS TO KEEP ABUNDANT LOW CLOUDS AROUND ALONG WITH A CHANCE OF LIGHT RAIN SHOWERS LATER THIS MORNING AND AFTERNOON ALONG WITH A FEW LIGHT SNOW SHOWERS NORTHERN AREAS AS WELL. TIGHT PRESSURE GRADIENT TO GIVE BRISK WEST WINDS GUSTING 25 TO 35 MPH MUCH OF TODAY...AND DIMINISHING THIS EVENING. MUCH COOLER HIGHS IN THE MID TO UPPER 40S TODAY. LOW CLOUDS TO DECREASE FROM THE SW OVERNIGHT AND WEST WINDS TO DECREASE AS WELL AS 1025 MB HIGH PRESSURE SETTLES INTO THE MID MS VALLEY BY DAWN SAT. CHILLY LOWS GETTING INTO THE LOWER 30S (UPPER 20S NW OF THE IL RIVER BY GALESBURG) WITH FROST POSSIBLE OVERNIGHT ESPECIALLY IF WINDS DIMINISH QUICKER. HIGH PRESSURE STRENGTHENS TO 1029 MB BY SUNSET SAT AS IT MOVES INTO LOWER MI AND OHIO. THIS TO BRING MOSTLY SUNNY SKIES AND LIGHTER WINDS WITH HIGHS IN THE LOW TO MID 50S SAT. LOWS SAT NIGHT OF 35 TO 40 WITH COOLEST READINGS OVER EASTERN IL CLOSER TO THE DEPARING HIGH PRESSURE. HIGH PRESSURE INCREASES TO 1037 MB OVER NEW ENGLAND SUNDAY WITH BREEZY SOUTHERLY FLOW DEVELOPING OVER CENTRAL IL WITH MILDER HIGHS IN THE UPPER 50S AND LOWER 60S. SURFACE LOW PRESSURE PASSING NORTH OF THE NORTHERN PLAINS TO KEEPS IT SHOWERS MOSTLY NW OF CENTRAL IL SUNDAY AND SUNDAY NIGHT. LONG TERM...MONDAY THROUGH THURSDAY EXTENDED MODELS/ENSEMBLES CONTINUE TO SHOW AN UNSETTLED WEATHER PATTERN SETTING BACK UP DURING DURING THIS PERIOD AS ANOTHER DEEP UPPER TROUGH SETTLES INTO THE MIDWEST BY NEXT WED. MODELS HAVE TRENDED SLOWER BRINGING QPF INTO IL EARLY NEXT WEEK AND TRENDED FORECAST DRIER ESPECIALLY SE COUNTIES MONDAY. THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE TUE AND TUE NIGHT...AS A LOW PRESSURE DEEPENS NE FROM THE SOUTHERN PLAINS INTO THE WESTERN GREAT LAKES AND BRINGS A COLD FRONT EAST THROUGH IL TUE NIGHT. MILDEST TEMPS TO OCCUR MONDAY WITH HIGHS IN THE MID TO UPPER 60S...THEN TURNING COOLER ESPECIALLY BY WED BEHIND THE COLD FRONT WITH HIGHS IN THE LOW TO MID 50S. 07 && .AVIATION... ISSUED 1159 PM CDT THU APR 18 2013 RAIN HAS PUSHED EAST OF I-57/CMI AT MIDNIGHT AS DEEPENING 991 MB LOW PRESSURE OVER NE WI WITH ITS COLD FRONT INTO CENTRAL INDIANA EAST OF I-65. WILL MAINLY SEE MVFR TO LOW END VFR BROKEN TO OVERCAST CEILINGS OVERNIGHT INTO FRIDAY ACROSS THE CENTRAL IL TERMINAL AIRPORTS. BREEZY WEST WINDS 15-20 KTS WITH GUSTS OF 25-30 KTS TO DIMINISH ABOUT 5 KTS DURING OVERNIGHT/EARLY FRI MORNING AND THEN INCREASE BACK UP AFTER 14Z/9 AM FRIDAY DUE TO TIGHT PRESSURE GRADIENT AS LOW PRESSURE DEEPENS TO 985 MB OVER EASTERN LAKE SUPERIOR AT 18Z/FRI. STRONG 528 DM 500 MB LOW NEAR MINNEAPOLIS EMBEDDED IN STRONG UPPER LEVEL TROF ACROSS THE PLAINS INTO TEXAS WILL SHIFT EAST INTO IL FRIDAY AND KEEP A FAIR AMOUNT OF STRATOCUMULUS CLOUDS FROM 2-4K FT OVER AREA. THESE CLOUDS TO SCATTER OUT SW AREAS LATE FRI EVENING AND ALONG I-74 OVERNIGHT FRIDAY NIGHT AS WEST WINDS DIMINISHING TO 5-10 KTS BY THEN AS 1025 MB HIGH PRESSURE SETTLES INTO THE MID MS VALLEY BY DAWN SAT. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 6:33 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 633 AM CDT FRI APR 19 2013 ILZ027>031-036-037-040-041-201100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 633 AM CDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MANY AREAS ARE STILL FLOODED...WITH SOME ROAD CLOSURES...AS A RESULT OF 4 TO 7 INCHES OF RAIN THAT HAVE FALLEN IN THE LAST 36 HOURS. CONTINUED RISING OF SOME CREEKS AND RIVERS CAN BE EXPECTED IS STILL POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. WIDESPREAD FLOODING WILL CONTINUE ACROSS THE ILLINOIS...SPOON AND MACKINAW RIVERS DURING THE NEXT SEVERAL DAYS...WITH MAJOR TO RECORD FLOODING OF THE ILLINOIS AND SPOON RIVERS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ042-047>051-201100- CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT- 633 AM CDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT HIGH WATER RELEASES OVER THE SPAULDING DAM IN SPRINGFIELD WILL CAUSE RISES AND POSSIBLE FLOODING IN SUGAR CREEK DOWNSTREAM FROM THE DAM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY THROUGH TUESDAY. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. FLOODING WILL DEVELOP ON PARTS OF THE SANGAMON RIVER AT PETERSBURG AND OAKFORD AND ON THE SALT CREEK AT GREENVIEW THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ038-043-052>057-061-062-066-201100- CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM-MACON- MCLEAN-MOULTRIE-SHELBY- 633 AM CDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING OF LOW LYING AREAS AND COUNTY ROADS MAY LINGER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ044>046-201100- CHAMPAIGN-PIATT-VERMILION- 633 AM CDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING OF LOW LYING AREAS AND COUNTY ROADS MAY LINGER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY EVENING. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. THE SANGAMON RIVER AT MONTICELLO AND THE VERMILION RIVER AT DANVILLE ARE EXPECTED TO BE IN FLOOD THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ063-067-068-071>073-201100- CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 633 AM CDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING OF LOW LYING AREAS AND COUNTY ROADS MAY LINGER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF A FEW THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY EVENING. THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. THE LITTLE WABASH RIVER AT CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE AND STE MARIE ARE FORECAST REMAIN ABOVE FLOOD STAGE THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SHIMON
In the hours before
Local storm report, Apr 19, 7:47 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
04/19/2013 M1.03 INCH KNOX IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
04/19/2013 M1.75 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
04/19/2013 M3.41 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
04/19/2013 M2.84 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
04/19/2013 M1.66 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN PANA 39.39N 89.08W
04/19/2013 M3.50 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
04/19/2013 M3.38 INCH MOULTRIE IL CO-OP OBSERVER
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
04/19/2013 M2.11 INCH CLARK IL CO-OP OBSERVER
&&
JRPLocal storm report, Apr 19, 8:00 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
04/19/2013 M2.10 INCH LOGAN IL CO-OP OBSERVER
0800 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
04/19/2013 M3.28 INCH MOULTRIE IL CO-OP OBSERVER
&&
JRPLocal storm report, Apr 19, 8:40 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
04/19/2013 M1.38 INCH MCLEAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
04/19/2013 M2.76 INCH SHELBY IL CO-OP OBSERVER
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
04/19/2013 M2.34 INCH PIATT IL CO-OP OBSERVER
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
04/19/2013 M2.63 INCH CHAMPAIGN IL CO-OP OBSERVER
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/19/2013 M2.15 INCH LAWRENCE IL CO-OP OBSERVER
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
04/19/2013 M1.37 INCH MCLEAN IL CO-OP OBSERVER
0630 AM HEAVY RAIN NEOGA 39.32N 88.45W
04/19/2013 M3.57 INCH CUMBERLAND IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
04/19/2013 M2.51 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
04/19/2013 M2.78 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
04/19/2013 M2.93 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/19/2013 M1.20 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
04/19/2013 M2.47 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
04/19/2013 M2.35 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
04/19/2013 M3.06 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
04/19/2013 M3.05 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
04/19/2013 M3.66 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN SE EFFINGHAM 39.12N 88.55W
04/19/2013 M2.88 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
04/19/2013 M1.75 INCH CRAWFORD IL CO-OP OBSERVER
0800 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/19/2013 M1.38 INCH SANGAMON IL CO-OP OBSERVER
REPORT FROM LAKE SPRINGFIELD
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
04/19/2013 M2.96 INCH COLES IL CO-OP OBSERVER
&&
JRPLocal storm report, Apr 19, 8:48 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
04/19/2013 M2.12 INCH SANGAMON IL NWS EMPLOYEE
&&
JRPLocal storm report, Apr 19, 9:21 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
04/19/2013 M1.03 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN CLINTON 40.15N 88.96W
04/19/2013 M2.49 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
04/19/2013 M1.23 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
04/19/2013 M1.80 INCH EDGAR IL CO-OP OBSERVER
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
04/19/2013 M2.12 INCH CHAMPAIGN IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:14 PM CDT | Flash Flood Warning | ILX | Vermilion | 11 hr |
| Apr 19, 8:14 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Cumberland, Douglas, Effingham, Moultrie and 2 more | 24 hr |
| Apr 19, 2:14 PM CDT | Frost Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 17 hr |
| Apr 19, 2:14 PM CDT | Freeze Warning | ILX | Cass, Champaign, Christian, Clark, Coles, Cumberland and 15 more | 17 hr |
Nearby
Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.